標題: A family of low-complexity blind equalizers
作者: Hwang, CI
Lin, DW
電子工程學系及電子研究所
電信研究中心
Department of Electronics Engineering and Institute of Electronics
Center for Telecommunications Research
關鍵字: adaptive filtering;blind equalization;decomposition convolution
公開日期: 1-Mar-2004
摘要: Two important topics in equalizer design are its complexity and its training. We present a family of blind equalizers which, by incorporating a decomposition finite-impulse response filtering technique, can reduce the complexity of the convolution operation therein by about one half. The prototype algorithm in this equalizer family employs the prevalent Godard cost function. Several simplified algorithms are proposed, including a sign algorithm which eliminates multiplications in coefficient adaptation and a few delayed versions. We also study the convergence properties of the algorithms. For the prototype algorithm, we show that, in the limit of an infinitely long equalizer and under mild conditions on signal constellations and channel characteristics, there are only two sets of local minima on the performance surface. One of the sets is undesirable and is characterized by a null equalized channel response. The other corresponds to perfect equalization, which can be reached with proper equalizer initialization. For the simplified algorithms, corresponding cost functions may not exist. Some understanding of their convergence behaviors are obtained via examination of their adaptation equations. Simulation results are presented to demonstrate the performance of the algorithms.
URI: http://dx.doi.org/10.1109/TCOMM.2004.823588
http://hdl.handle.net/11536/27005
ISSN: 0090-6778
DOI: 10.1109/TCOMM.2004.823588
期刊: IEEE TRANSACTIONS ON COMMUNICATIONS
Volume: 52
Issue: 3
起始頁: 395
結束頁: 405
Appears in Collections:Articles


Files in This Item:

  1. 000220259900011.pdf